# SDR CALA2013121293632

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 67,755 hours, 23,708 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP AT DOOR 4L LOOSE & PLASTIC COVER MISSING.  RE-INSTALL LIGHT STRIP & RE-INSTALL PLASTIC COVER, OPERATIONS CHECKED GOOD.
